Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Zur Erklärung der Bogenlänge und des Inhaltes einer krummen Fläche


Author: O. Stolz
Journal: Trans. Amer. Math. Soc. 3 (1902), 23-37
MSC: Primary 53A05
DOI: https://doi.org/10.1090/S0002-9947-1902-1500584-9
Erratum: Trans. Amer. Math. Soc. 3 (1902), 500.
Addendum: Trans. Amer. Math. Soc. 3 (1902), 302-304.
MathSciNet review: 1500584
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A05

Retrieve articles in all journals with MSC: 53A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1902-1500584-9
Article copyright: © Copyright 1902 American Mathematical Society